アクセス解析CGI カウンタCGI


UNESCO IUGS

IGCP-581 Japan

This site provides support information for IGCP-581 project.

IGCP-581 project is approved and supported by International Geoscience Programme (IGCP). The IGCP is a cooperative enterprise of the United Nations Educational, Scientific and Cultural Organization (UNESCO) and the International Union of Geological Sciences (IUGS) and has been stimulating comparative studies in the Earth Sciences since 1972. After three decades of successful work, the "International Geological Correlation Programme" continued, as "International Geoscience Programme".


Top |Final Circular |2nd Circular1st Circular
Address of IGCP581 mailing list:igcp581<at>geos.ees.hokudai.ac.jp
(Please replace <at> with @ in this site.)

2nd Annual Symposium of IGCP-581
Evolution of Asian River Systems: Tectonics and Climates

Download the abstract volume in pdf format.

Download the field guidebook in pdf format.

Final circular

  1. PLACE
    Faculty of Environmental Earth Science, Hokkaido University, N10W5, Kita-ku, Sapporo 060-0810, Japan

  2. DATES
    June 11-14, 2011

  3. ORGANIZERS
  4. SPONSORS
  5. SCIENTIFIC COMMITTE
  6. LOGISTICS
  7. REGISTRATION INFORMATION
    You will find a registration desk in front of the conference room (Room D-201) of Faculty of Environmental Earth Science building. The registration desk will be open from 8:10 am on June 11. Payment for registration (5,000 JPY) and field trip (20,000 JPY) must be Japanese yen by cash. *Registration fee will cover conference dinner.

  8. Weather
    The air temperature ranges from 13°C to 22°C with an average of 17°C. June is the best season to stay in Sapporo. A jacket and a raincoat or a small umbrella may be useful if you have a cold and rainy day.

  9. SCHEDULE
  10. SYMPOSIUM SESSIONS
    The 2nd Annual symposium of IGCP Project-581 will comprise presentations of scientific results, discussion on future cooperation and a field trip. The presentation part will last for two days (June 11-12, 2011) during which we will have following 3 sessions.
  11. PROGRAM
    Download as PDF file
    (Abstracts can be also downloaded from here.)

  12. FIELD TRIP
    TRIP SCHEDULE
    Welcome to the post-workshop excursion of IGCP581 2nd Annual Symposium (June 13-14, 2011) in central Hokkaido. We will stop at geological, geographical and historical sites along the Ishikari River to explore the modern and past river systems. We plan nine stops of the itinerary for participants, in which several stops on landscape scene are included (See map and schedule table below). In the night of the first day, we will stay at Choyo Resort Hotel in Souunkyou, and enjoy hot springs.
    Map: Field trip route and locations of stop-points.

    Table: Itinerary time schedule with topics of the Field Trip
    DateScheduleStop pointsDescription
    2011/6/13Departure from Hokkaido University, Sapporo (9:00)
    Arrival of Bibai (10:30)Stop D1-1 (120 mins)Middle Eocene coal-bearing fluvial depositsWC
    Departure from Bibai (12:30)
    Arrival of Sunagawa SA and lunch (13:00)60 minsLunch
    Departure from Sunagawa SA (14:00)
    Arrival of Kamuikotan (15:00)Stop D1-2 (40 mins)high-P/T metamorphosed accretionary complexWC
    Departure from Kamuikotan (15:40)
    Arrival of Obako (17:00)Stop D1-3 (30 mins)Pleistocene welded pyroclastic rocksWC
    Taisetsu Lake (17:30)Stop D1-4 (30 mins)view of Ishikari River catchment
    Mikuni Pass (18:00)Stop D1-5 (30 mins)view of Tokachi-Mitsumata calderaWC
    Arrival of Choyo Resort Hotel* in Souunkyou (18:30)Dinner and Hot spring
    2011/6/14Departure from Choyo Resort Hotel in Souunkyou (8:30)Breakfast
    Arrival of Biei (10:15)Stop D2-1 (30 mins)Periglacial landformWC
    Departure from Biei (10:45)
    Arrival of Furano fault outcrop (11:40)Stop D2-2 (40 mins)Pleistocene fault and resulted landscape
    Departure from fault outcrop (12:20)
    Arrival of Furano and lunch (12:40)60 minsLunch
    Departure from Furano (13:40)
    Arrival of Sandantaki park (14:00)Stop D2-3 (20 mins)Late Cretaceous submarine fan turbidite depositsWC
    Departure from Sandantaki park (14:20)
    Arrival of Mikasa Museum (14:40)Stop D2-4 (50 mins)Cretaceous Ammonoid collectionsWC
    Departure from Mikasa Museum (15:30)
    Arrival of Hokkaido University (17 :00)
    *Choyo Resort Hotel
    (Address: Sounkyo Onsen, Kamikawa-cho, 078-1795, Hokkaido; Tel: +81-1658-5-3911; Fax: +81-1658-5-3922; Web: http://www.choyo-resort.com/fl/english/index.html)

    Field guidebook can be downloaded from here.

  13. PREPARATION OF YOUR PRESENTATION
  14. Local information (from Wikipedia)

Link


Please send your any question and comment to irino<at>ees.hokudai.ac.jp

Go to top